# SDR CHQA000595

- Difficulty date: December 19, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N285
- Make and model: Emb EMB-145LR
- Aircraft serial: 145435
- Aircraft time: 9,723 hours, 7,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744424
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SIDE WALL EMERGENCY EXIT SIGN IS INOP.  REMOVED AND REPLACED RIGHT HAND SIDE WALL EMERGENCY EXIT SIGN IAW EMB 145 AMM 33-50-14.  OPS CHECK GOOD.
